Doctor insights on:
YOU HAVE STARTED!!: The good news is that you have already started by admitting that you have a problem you need to discuss this with your physician. It really depends on the dose and the length of time that you have been taking hydrocodone. If you have tried to stop on your own and you could not then consider an inpatient treatment program. There are medications that can be helpful for opiate addiction like suboxone. ...Read more
Addiction is a primary, chronic disease of brain reward, motivation, memory, and related circuitry. Dysfunction in these circuits leads to characteristic biological, psychological, social and spiritual manifestations. This is reflected in an individual pathologically pursuing reward and/or relief by substance use and other behaviors. A person affected by addiction will be unable to consistently Abstain from use, will have Impaired Behavioral control, will have Craving or increased "hunger" for drugs or rewarding experiences, will have a Dysfunctional Emotional response, and will show diminished recognition of significant problems with their own ...Read more
Potentially: Ibogaine has been reported in several studies to be helpful in the treatment of various addictions, including opioid addiction. It is a hallucinogenic drug and is a scheduled i controlled substance in the us. Side effects include nausea, dry mouth and potential cardiac arrythmias. The national institute on drug abuse did not choose to develop clinical studies for this drug. ...Read moreSee 2 more doctor answers
I am prescribed hydrocodone10mg one every 4 hours, am scared of addiction and withdrawal, articles say taking one a day is bad and habit forming?
I want to stop my opiod addiction I tried many times and failed due to withdrawal and craving Im serious about this if I pay will I get meds to stop?
Go through psychiatr: you need to see a psychiatrist with experience in controlled detox program, there are many pharmaceuticals on the market that help with controlling both the craving and the withdrawal and you can go through either an outpatient or an inpatient detox program to ensure compliance with your goal. good luck! ...Read moreSee 1 more doctor answer
See addictionologist: You can see a psychiatrist who also specializes in addiction medicine. S/he can evaluate your clinical situation, including any additional psychiatric illnesses that might complicate your recovery. If you elect to stop the heroin, a detox and withdrawal program can be started -- and treatment of your addiction can begin. Inpatient stay might be the best for you, but this is up to you & your dr. ...Read moreSee 1 more doctor answer
Many: Mild sxs of withdrawal can include feeling anxious, irritable, depressed or volatile emotions & fatigue as well as experiencing nightmares. More serious sxs can include tremor, headache, sweating with clamminess of skin, loss of appetite, rapid heart rate, nausea vomiting & inability to sleep. Confusion, marked agitation, convulsions, high temperature & hallucinations are quite serious. ...Read more
See your doctor: There are some medications that can help with Cocaine addiction, but no magic bullet, a few studies have seen some benefit with antibuse, the same drug used for alcohol problems but works in by different mechanism for cocaine, perhaps some benefit with wellbutrin (bupropion) and some stimulants, however none of these are fda approved. But along with meetings or counseling may help if very motivated. ...Read more
I've tried omitting sweets before and always feel yucky when I do. Does sugar addiction really exist? If so, how long before withdrawal symptoms fade?
Sugar addiction: does exist and is rampant. Some symptoms fade over weeks and months. Food will start to taste better also. There are many helpful books about sugar addiction. Just look one up on the net. Peace and good health. Use stevia as a sugar replacement, not the chemical packets of sweet replacements. ...Read more
Can taking .5mg of ativan (lorazepam) @ bedtime for 1.5 weeks cause anxiety/withdrawl symptoms when stopped. Prior addiction issues. Uncontrolled anxiety issues.
Yes, but this is: not the usual case. Benzo addiction usually takes two weeks or longer of continuous use, and even then, many patients do not suffer withdrawal symptoms, especially rebounding. Sensitive people can develop tolerance and/or dependence sooner, but I'm not sure if a history of addiction is predictive. Visit your prescribing MD for a less abrupt withdrawal protocol. ...Read more
What sort of psychological disorder or drug addiction/withdrawal leads to unreasonable anger in people?
Many disorders: Many psychological disorders can have anger as a symptom. Careful evaluation is needed. For instance bipolar disorder and add can both have anger manifestation but are treated with very different medications. Most additive drugs can cause anger during the withdrawal period and thus slow .Withdrawal is needed. ...Read moreSee 1 more doctor answer